# SDR 2001UALA01312

- Difficulty date: July 1, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 70,634 hours, 17,504 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN DRIVE EICAS FOLLOWED BY RT GEN OFF EICAS.  RESET RT GEN CONTROL THEN OPS NORMAL. FAILED TWICE MORE DIVERT TO ONT.
